# SDR ALGA097672

- Difficulty date: May 8, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N707AL
- Make and model: Skrsky S76A
- Aircraft serial: 760189
- Aircraft time: 12,376 hours
- Engine: Allsn 250C30S
- Engine time: 13,723 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: 6893672
- Part serial: KU503650
- Condition: Spalled
- Location: Rgb
- Part time: 1,037 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPALLING ON GEAR TEETH.  RETURNED TO VENDOR FOR WARRANTY CREDIT.
